# SDR 7C7A201505230043

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 85520036103
- Condition: Dented
- Location: Rt Elevator
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAILING EDGE SKIN DENTED NEAR STATIC WIC. REPLACED ELEVATOR TRAILING SKIN IAW SRM 51-42-45 AND DWG 85520058, DWG 85520179.
